MAUDE Adverse Event Report: ST PAUL PORTEX ADULT DISPOSABLE ANESTHESIA BREATHING CIRCU; SET, ADMINISTRATION, INTRAVASCULAR

ST PAUL PORTEX ADULT DISPOSABLE ANESTHESIA BREATHING CIRCU; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 21-7094-24
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No product was returned.We are unable to confirm the reported complaint.If the product is returned, smiths medical will reopen this complaint for further investigation.A device history review was also conducted on the component lot numbers and no discrepancies were found.
 
Event or Problem Description
It was reported that leaking from the tubing occurred frequently.No patient injury was reported.
 
Additional Manufacturer Narrative
Other, additional information was received indicating the reported event occurred while in use with 5-6 patients over a period of two weeks.It posed potential risk of contamination, stopped infusion, and under-dosing.The outcome of the issue has been noted as resolved.

Brand Name
PORTEX ADULT DISPOSABLE ANESTHESIA BREATHING CIRCU
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer (Section G)
NULL
1265 grey fox rd.
st. paul MN 55112
Manufacturer Contact
jim vegel
6000 nathan lane north
general campus unit 5w
minneapolis, MN 55442
MDR Report Key13866144
Report Number3012307300-2022-05107
Device Sequence Number5296519
Product Code FPA
UDI-Device Identifier10610586025266
UDI-Public10610586025266
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K933390
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/29/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number21-7094-24
Device Catalogue Number21-7094-24
Device Lot Number4206344
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/01/2022
Supplement Date Received by Manufacturer03/15/2022
Initial Report FDA Received Date03/23/2022
Supplement Report FDA Received Date04/29/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/27/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown